# SDR ASAA2017102522381

- Difficulty date: October 25, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 38,046 hours, 11,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501188
- Condition: Corroded
- Location: Bs 500c-500f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY TRANSITION PANEL CORRODED RT SIDE BS 500C-500F.  ACFT GROUNDED.  REMOVED CORROSION IAW SRM 51-10-02 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED THE DAMAGED SECTION IAW SRM 51-10-02. LOCATED AND DRILLED A REPAIR IAW SRM 53-00-53-2R-5  AND INSTALLED IAW SRM 51-40-02.
